Some affine properties of the k -symplectic manifolds.

Awane, A.

Beiträge zur Algebra und Geometrie (1998)

  • Volume: 39, Issue: 1, page 75-83
  • ISSN: 0138-4821

How to cite


Awane, A.. "Some affine properties of the -symplectic manifolds.." Beiträge zur Algebra und Geometrie 39.1 (1998): 75-83. <>.

author = {Awane, A.},
journal = {Beiträge zur Algebra und Geometrie},
keywords = {-symplectic structure; locally-affine manifolds; -symplectic structure},
language = {eng},
number = {1},
pages = {75-83},
publisher = {Springer},
title = {Some affine properties of the -symplectic manifolds.},
url = {},
volume = {39},
year = {1998},

AU - Awane, A.
TI - Some affine properties of the -symplectic manifolds.
JO - Beiträge zur Algebra und Geometrie
PY - 1998
PB - Springer
VL - 39
IS - 1
SP - 75
EP - 83
LA - eng
KW - -symplectic structure; locally-affine manifolds; -symplectic structure
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.